Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Recurring growth on eyelid. Prescribed Cefalexin. Treatment?

My husband had a growth on his lower eyelid and inspire of applying Toubrodex tube and antibiotics,nothing happened so it was surgically removed in October,it reoccurred and was removed again in March,the dr. Has put him on cefalexin 500mg 4times a day for a month now,he finished it day before and it has occurred again,the dr. Days it's called HARDIOLYM. We are at our ropes end, can you pls. Tell us what other treatment can be done ,thanks
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

It appears that he is suffering from chalazion which could not be removed completely during the surgery. You are advised to get a complete excision done and get the base of lesion cauterised with pure carbolic acid. This should help him and probably there should be no recurrence. He should try to keep his eyes clean by washing them with clean water repeatedly and avoid smoke/dust. The problem of chalazion is exaggerated by unhygienic conditions in the eye.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor